# SDR GTIA030922

- Difficulty date: October 3, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STATION 1309, LEFT SIDE HAS CORROSION AT INERCOSTAL.  REMOVED INTERCOSTAL.  LOCATED AND DRILLED HOLES IN NEW INTERCOSTAL.  INSTALLED NEW INTERCOSTAL.  (M)
